# SDR QXEA2013021300378

- Difficulty date: February 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 14,074 hours, 15,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLAP TRACK LOWER RAIL GOUGED AT 35 DEGREE POSITION.  BLENDED AREA OF CONCERN IAW SRM 51-50-50-02-03 TO A SMOOTH CONTOUR.  BLEND AT 35 DEGREE POSITION (24.35"-26.2" FROM FWD EDGE OF LOWER FLAP TRACK) MEASURES 1.85"L X .4"W IS THROUGH THE CARBON/CARBIDE COATING.  THERE IS NO DAMAGE FOUND TO THE UNDERLYING METAL.  BLEND IS WITHIN LIMITS IAW SRM 57-50-50-02-03.  PERFORMED NDT INSPECTION OF THE LT NR 3 LOWER FLAP TRACK REPAIR AREA IAW NDT MANUAL PT 1 51-00-06-910-801 EDDY CURRENT METHOD.  NO DEFFECTS NOTED. COMPLETED REPAIR PROCEDURE OF LT NR 3 FLAP TRACK LOWER RAIL AT 35 DEGREE POSITION IAW SRM 57-50-50-02-03.
